MAUDE Adverse Event Report: MEDTRONIC, INC. CATHETER CONNECTING CABLE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT

MEDTRONIC, INC. CATHETER CONNECTING CABLE; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Model Number 2ACHC
Medical Device Problem Codes Delivered as Unsterile Product (1421); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to a cardiac ablation procedure, during preparation the cable 2achc achieve st 10-pin was considered unsterile due to being found unsealed.The cable 2achc achieve st 10-pin was replaced which resolved the issue.There was no patient involved.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product event summary: the 2achc catheter connecting cable with lot g24a07668 was returned and analyzed.External visual inspection of the cable was performed.No anomalies were identified on the pins, connector and cable.During external visual inspection of the retuned product.The packaging unsealed sterile barrier issue can not be confirmed/observed, since the product is not returned in here original packaging.In conclusion, the reported "sterile barrier compromised" could not be observed/identified during testing.The cable passed the returned product inspection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CATHETER CONNECTING CABLE
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECT
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23441833
Report Number2182208-2025-08056
Device Sequence Number14635927
Product Code DRF
UDI-Device Identifier00763000280024
UDI-Public(01)00763000280024(17)261112(10)G24A07668
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K153139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2ACHC
Device Catalogue Number2ACHC
Device Lot NumberG24A07668
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown